Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes right-sided back pain long after an IUD procedure?

I m 32 and have had my IUD for 4 years now... had 6weeks of initial bleeding at start. Now I find I m having 5days on 8/9 off then back on again. I have also been experiencing extreme pain in rightside of abdomen (near to hip) and in my anus before, during and after bowel movements. This can last upto an hour and feels like im sat on a pine cone... im always regular. What could this be??
Fri, 9 Nov 2018
Report Abuse
General & Family Physician 's  Response
Hello,

As a first line management, you can take analgesics like Paracetamol or Aceclofenac for pain relief.

If symptoms persist, better to consult a gynecologist and check whether the IUD is misplaced or not.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been suffering from pain for about three years now. I sometimes have to resort to taking pain killers to manage it. The pain is located...